MathSciNet Relay Station
MathSciNet bibliographic data
MR1761927 (2001h:60146) 60J65
Pitman, J.; Yor, M. Path decompositions of a Brownian bridge related to the ratio of its maximum and amplitude. Studia Sci. Math. Hungar. 35 (1999), no. 3-4, 457–474.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement